# SDR EIA2005259

- Difficulty date: December 11, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,502 hours, 25,443 cycles
- Engine: Pwa JT9D7J
- Engine time: 10,477 hours, 2,295 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT 5,000 FT AGL, NR 3 ENG EMITTED A BIG BANG AND STALLED.  CAUSE OF DAMAGE UNDETERMINED.  REMOVED AND REPLACED ENGINE PER WORK CARD F7201-7204 AND 7207.
